# SDR AALA202507087872

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 55,124 hours, 21,038 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #4 HINGE ARM FITTING BEARING RACE SPINNING. REPLACED HINGE ARM FITTING PER AMM 55-16-42.
